# SDR DXTA2023120810268

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 1,252 hours, 704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: AFTER UNLOCKING DOOR, WHEN "PUSH" TAB IS PRESSED HANDLE WILL NOT POP OUT. WE'VE TRIED NUMEROUS TIMES WITH NO LUCK.//SIGNOFF//CLEANED DOOR HANDLE WITH ISO ALCOHOL.  MCD OPERATES NORMAL REF. CL650 AMM 52-11-00.  OPS CHECK GOOD.
